Ankle Swelling and Cellcept??
Hey everyone. Just wondering my nephrologist and rheumatologist increased my cellcept to 1500mg twice a day on May 30th and over the past 3 weeks I've noticed swelling in my ankles which has been pretty bad. I notice it's worse of course when I've been at work and on my feet all day. I'm calling the Doc tomorrow but I was just wondering if anyone else on cellcept has experienced any ankle swelling. Thanks- Butterfly
You should notify your doctor about the swelling in your ankles as it is one of the side effects that are considered serious. This medication's side effects are usually dizziness, drowsiness, headache, nausea, vomiting, diarrhea, gas, tremors, sweating, flushing, insomnia, pain, rash, mood changes, or vision changes. More serious side effects (notify your doctor if you experience these): fever, chills, unusual weakness, unusual or easy bruising, swollen glands, skin growths, chest pain (angina), more frequent or painful urination, swelling of the hands or feet, difficulty breathing, constipation.
Let us know what your doctor prescribes and/or decides.
Peace and Blessings
My nephrologist is going to start me on lasix 40mg daily per the message left by the nurse. That should help!! :lol:
As a side note, I did not have any ankle swelling while on Cellcept (I'm still on it) - the Cellcept seemed to help the ankle swelling I had when my kidneys and BP were so bad......
Glad you called the doc!